# SDR UPS07450044

- Difficulty date: May 29, 2007
- Submitted: June 27, 2007
- Operation: Air carrier
- Aircraft: N520UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21943
- Aircraft time: 83,127 hours, 18,423 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Bs 860
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CRACK FOUND AT FWD CHANNEL OF BS 860 RBL80 TENSION TIE AT HOLE NR 6, THE CRACK WAS FOUND RUNNING AT 5 O/C POSITION WITH LENGTH 0.0625" APPROX.  BS 860 RT TENSION TIE FWD CHANNEL REPAIRED AS PER RS R53-25-35810 AND UPS EO B747-5310-26948.  CONTINUE INSPECTION IS REQUIRED AS PER RS R53-25-35810 AND UPS EO B747-5310-26948.
